# SDR CA190226001

- Difficulty date: February 25, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 23,799 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411236
- Condition: Corroded
- Location: Frame 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION (425-ZL-121-GVI-10000-1) CORROSION (TYPE 3) WAS FOUND BEYOND ALLOWABLE LIMITS ON THE UPPER FLOOR BEAM AT FRAME 17. REFERENCE W.O 33423366 NR00185. TO BE REPAIRED IAW SRM (TC# 20190226001)
